×

zbMATH — the first resource for mathematics

\(K\)-weight bounds for \(\gamma \)-hyperelliptic semigroups. (English) Zbl 07080912
Summary: In this note, we show that \(\gamma \)-hyperelliptic numerical semigroups of genus \(g \gg \gamma \) satisfy a refinement of a well-known characteristic weight inequality due to Torres. The refinement arises from substituting the usual notion of weight by an alternative version, the \(K\)-weight, which we previously introduced in the course of our study of unibranch curve singularities.
MSC:
20M Semigroups
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Bernardini, M.; Torres, F., Counting numerical semigroups by genus and even gaps, Discrete Math., 340, 2853-2863, (2017) · Zbl 06775838
[2] Bras-Amorós, M.; Mier, A., Representation of numerical semigroups by Dyck paths, Semigroup Forum, 75, 676-681, (2007) · Zbl 1128.20046
[3] Cotterill, E.; Feital, L.; Martins, RV, Singular rational curves with points of nearly-maximal weight, J. Pure Appl. Alg., 222, 3448-3469, (2018) · Zbl 1394.14019
[4] Oliveira, G.; Torres, F.; Villanueva, J., On the weight of numerical semigroups, J. Pure Appl. Alg., 214, 1955-1961, (2010) · Zbl 1194.14048
[5] Torres, F., Weierstrass points and double coverings of curves with application: symmetric numerical semigroups which cannot be realized as Weierstrass semigroups, Manuscr. Math., 83, 39-58, (1994) · Zbl 0838.14025
[6] Torres, F., On \(\gamma \)-hyperelliptic numerical semigroups, Semigroup Forum, 55, 364-379, (1997) · Zbl 0931.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.